Me and my boyfriend had sex last week. he got nervous because the condom broke. i am on the pill also. but just to be sure we went and got plan b. Well this tuesday, we ended up having sex again... and this time he got really scared because the condom apparently broke again and he ejaculated inside me alot he said. The next day, before i went to bed last night i got this sudden kinda like period. I started bleeding a lot kinda. But when i woke up this morning it was kinda gone, it was like it was an ending to a period. Even though im not suppose to get my period till next week. I havent even started my sugar pills yet, which i found rather odd that this happened. We didnt go get plan b this time because he thought it might still have some effects. But im nervous that i could be pregant. Is this maybe a side affect to takign plan b and being on the pill or is this a sign that i may be pregnant? Please, any and all comments will be helpful. Thank you girls :)
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.